Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Joao Jorge Ribeiro Soares Goncalves de Araujo
AuthID:
R-000-705
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (65)
Proceedings Paper (5)
Editorial Material (3)
Year Start - End:
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 73
51
TITLE:
Computing automorphisms of semigroups
Full Text
AUTHORS:
Araujo, J
;
Buenau, PV
;
Mitchell, JD
; Neunhoeffer, M;
PUBLISHED:
2010
,
SOURCE:
JOURNAL OF SYMBOLIC COMPUTATION,
VOLUME:
45,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
:
8
IN MY:
ORCID
52
TITLE:
Automorphisms of Endomorphism Monoids of 1-Simple Free Algebras
Full Text
AUTHORS:
Joao Araujo
;
Janusz Konieczny
;
PUBLISHED:
2009
,
SOURCE:
COMMUNICATIONS IN ALGEBRA,
VOLUME:
37,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
6
IN MY:
ORCID
53
TITLE:
Embedding properties of endomorphism semigroups
AUTHORS:
Joao Araujo
;
Friedrich Wehrung
;
PUBLISHED:
2009
,
SOURCE:
FUNDAMENTA MATHEMATICAE,
VOLUME:
202,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
5
IN MY:
ORCID
54
TITLE:
GENERAL THEOREMS ON AUTOMORPHISMS OF SEMIGROUPS AND THEIR APPLICATIONS
Full Text
AUTHORS:
Joao Araujo
;
Janusz Konieczny
;
PUBLISHED:
2009
,
SOURCE:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
VOLUME:
87,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
12
IN MY:
ORCID
55
TITLE:
The rank of the endomorphism monoid of a uniform partition
Full Text
AUTHORS:
Joao Araujo
;
Csaba Schneider
;
PUBLISHED:
2009
,
SOURCE:
SEMIGROUP FORUM,
VOLUME:
78,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
:
22
IN MY:
ORCID
56
TITLE:
A method of finding automorphism groups of endomorphism monoids of relational systems
Full Text
AUTHORS:
Joao Araujoa
;
Janusz Konieczny
;
PUBLISHED:
2007
,
SOURCE:
DISCRETE MATHEMATICS,
VOLUME:
307,
ISSUE:
13
INDEXED IN:
Scopus
WOS
CrossRef
:
8
IN MY:
ORCID
57
TITLE:
Automorphisms of endomorphism monoids of relatively free bands
AUTHORS:
Joao Araujo
;
Janusz Konieczny
;
PUBLISHED:
2007
,
SOURCE:
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
VOLUME:
50,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
6
IN MY:
ORCID
58
TITLE:
Relative ranks in the monoid of endomorphisms of an independence algebra
Full Text
AUTHORS:
Araujo, J
;
Mitchell, JD
;
PUBLISHED:
2007
,
SOURCE:
MONATSHEFTE FUR MATHEMATIK,
VOLUME:
151,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
14
IN MY:
ORCID
59
TITLE:
Lifts for semigroups of endomorphisms of an independence algebra
AUTHORS:
João Araújo
;
PUBLISHED:
2006
,
SOURCE:
Colloquium Mathematicum,
VOLUME:
106,
ISSUE:
1
INDEXED IN:
CrossRef
IN MY:
ORCID
60
TITLE:
A description of normal semigroups of endomorphisms of proper independence algebras
Full Text
AUTHORS:
Araujo, J
;
Fountain, J
;
PUBLISHED:
2005
,
SOURCE:
COMMUNICATIONS IN ALGEBRA,
VOLUME:
33,
ISSUE:
8
INDEXED IN:
WOS
CrossRef
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 6 of 8. Total results: 73.
<<
<
1
2
3
4
5
6
7
8
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service